# SDR RAIA2018061850001

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 28,233 hours, 26,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10. OPS CHECKED GOOD.
